# SDR SWAA2023022710137

- Difficulty date: February 25, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N8844Q
- Make and model: Boeing 737-8
- Aircraft serial: 67488
- Aircraft time: 8 hours, 7 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Condition: Faulty
- Location: Zn 100 Fus Lower
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING CLIMB STAB TRIM WARNING INDICATION CAME ON. EMERGENCY WAS DECLARED RETURN TO AIRPORT.<[01] REMOVED AND REPLACED STAB TRIM MOTOR WITH NO HELP PER AMM 27-41-71.;[02] R&R?ED RELAY R64 PER IFIM TASK 22-11-00 AND SWPM 20-81-00. AND R&R?ED C840 (STAB TRIM ACTUATOR) CIRCUIT BREAKER PER SWPM 20-30-00. MEGGED AND RANG WIRING PER WDM 27-41-12 NO FAULTS FOUND AND OPS CHECKED GOOD PER AMM 27-41-71.
